|Loss of feeling in extremities
Mar 17, 2004
I am on a Kaletra/Combivir combo and have been for over 2 years. I am experiencing loss of sensation in both arms, hands, and feet. I can get cut and not feel the pain at all! Someone notices the blood and tells me. Could this be med. related? Please help. Thanks for all you info.
Response from Dr. Henry
Although not common peripheral neuropathy can be due (or aggravated by)to one of the HIV meds you are on. For example the 3TC component of Combivir can cause peripheral neuropathy. HIV itself can cause neuropathy as can diabetes, some vitamin deficiencies, syphilis and other medical conditions. A thorough evaluation is clearly indicated! KH
Brown Age Spots
Time for meds again !
- How Likely Is It To Get HIV From Rubbing Against Someone?
- How Long Do I Wait To Get Tested After Sharing A Toothbrush?
- Odds Of Getting HIV Vaginal Fluid
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can I Get Genital Warts From A Razor?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.